Show simple item record

dc.contributor.authorLafuerza Guillén, Bernardo
dc.contributor.authorO'Regan, Donal
dc.contributor.authorReza, Saadati
dc.date.accessioned2014-06-17T08:36:07Z
dc.date.available2014-06-17T08:36:07Z
dc.date.issued2007-02
dc.identifier.citationVol. 117, No. 1, pp.61-70es_ES
dc.identifier.urihttp://hdl.handle.net/10835/2760
dc.description.abstractQuotient spaces of probabilistic normed spaces have never been considered. This note is a first attempt to fill this gap: the quotient space of a PN space with respect to one of its subspaces is introduced and its properties are studied. Finally, we investigate the completeness relationship among the PN spaces considered.es_ES
dc.language.isoenes_ES
dc.publisherProc. Indian Acad. Sci.(Math. Sci.)es_ES
dc.subjectMathematicses_ES
dc.subjectProbabilistic Normed Spaceses_ES
dc.titleQuotient probabilistic normed spaces and completeness resultses_ES
dc.typeinfo:eu-repo/semantics/articlees_ES
dc.rights.accessRightsinfo:eu-repo/semantics/openAccesses_ES


Files in this item

This item appears in the following Collection(s)

Show simple item record